Journal article icon

Journal article

THE RELATIVE AMPLITUDES OF MANTLE HETEROGENEITY IN P-VELOCITY, S-VELOCITY AND DENSITY FROM FREE-OSCILLATION DATA

Publication status:
Published

Actions


Access Document


Authors


GIARDINI, D More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Earth Sciences
Journal:
GEOPHYSICAL JOURNAL INTERNATIONAL
Volume:
105
Issue:
3
Pages:
649-657
Publication date:
1991-06-05
DOI:
EISSN:
1365-246X
ISSN:
0956-540X
URN:
uuid:ed9319bc-40b3-4c4f-a01b-33429da515e3
Source identifiers:
166362
Local pid:
pubs:166362

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP